Muhammad A. Albar, "On mennicke groups of deficiency zero I", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 216865, 4 pages, 1985. https://doi.org/10.1155/S0161171285000928
On mennicke groups of deficiency zero I
The Mennicke group is one of the few known -generator groups of deficiency zero. Several cases of are studied.
Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.